MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SINGAPORE DTX SAFEDRAW KITS.; COMPUTER, BLOOD-PRESSURE

MERIT MEDICAL SYSTEMS INC - SINGAPORE DTX SAFEDRAW KITS.; COMPUTER, BLOOD-PRESSURE
Catalog Number 682051-03
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
During the procedure, the tubing was found damaged and leakage fliud.No injury to report.

Brand Name
DTX SAFEDRAW KITS.
Common Device Name
COMPUTER, BLOOD-PRESSURE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN   768926
Manufacturer Contact
bryson heaton r.n.
1600 merit pky
south jordan, UT 84095
8012665654
MDR Report Key20919052
Report Number8020616-2024-00051
Device Sequence Number18222741
Product Code DSK
UDI-Device Identifier10884450544157
UDI-Public10884450544157
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number682051-03
Device Lot NumberC3041212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown